Variétés de Prym et jacobiennes intermédiaires

Arnaud Beauville

Annales scientifiques de l'École Normale Supérieure (1977)

  • Volume: 10, Issue: 3, page 309-391
  • ISSN: 0012-9593

How to cite

top

Beauville, Arnaud. "Variétés de Prym et jacobiennes intermédiaires." Annales scientifiques de l'École Normale Supérieure 10.3 (1977): 309-391. <http://eudml.org/doc/81998>.

@article{Beauville1977,
author = {Beauville, Arnaud},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
number = {3},
pages = {309-391},
publisher = {Elsevier},
title = {Variétés de Prym et jacobiennes intermédiaires},
url = {http://eudml.org/doc/81998},
volume = {10},
year = {1977},
}

TY - JOUR
AU - Beauville, Arnaud
TI - Variétés de Prym et jacobiennes intermédiaires
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1977
PB - Elsevier
VL - 10
IS - 3
SP - 309
EP - 391
LA - fre
UR - http://eudml.org/doc/81998
ER -

References

top
  1. [A] S. S. ABHYANKAR, Resolution of Singularities of Embedded Algebraic Surfaces, Academic Press 1966. Zbl0147.20504MR36 #164
  2. [A-M] A. ANDREOTTI and A. MAYER, On Period Relations for Abelian Integrals on Algebraic Curves (Ann. Scuola Norm. Sup., Pisa, vol. 21, 1971). Zbl0222.14024MR36 #3792
  3. [Ar-M] M. ARTIN and D. MUMFORD, Some Elementary Examples of Unirational Varieties which are not Rational (Proc. London Math. Soc. (3), vol. 25, 1972, p. 75-95). Zbl0244.14017MR48 #299
  4. [B] A. BEAUVILLE, Prym Varieties and Schottky Problem (Inventiones Math., vol. 41, Fasc 2, 1977). Zbl0333.14013MR58 #27995
  5. [C-G] C. H. CLEMENS and P. A. GRIFFITHS, The Intermediate Jacobian of the Cubic Threefold (Ann. of Math., vol. 95, 1972, p. 281-356). Zbl0214.48302MR46 #1796
  6. [D] P. DELIGNE, Théorie de Hodge II (Publ. Math., I.H.E.S., n° 40). Zbl0219.14007
  7. [Di] A. C. DIXON, Note on the Reduction of a Ternary Quantic to a Symmetrical Determinant (Proc. Cambridge Phil. Soc., vol. 11, 1902, p. 350-351). Zbl33.0140.04JFM33.0172.05
  8. [EGA] A. GROTHENDIECK, Éléments de Géométrie Algébrique (Publ. Math. I.H.E.S.). 
  9. [F 1] G. FANO, Su alcune varietà algebriche a tre dimensioni aventi curve sezioni canoniche, Scritti matematici offerti a Luigi Berzolari, Pavia 1936. JFM62.0780.01
  10. [F 2] G. FANO, Sulle sezioni spaziali della varietà grassmanniana delle rette dello spazio a cinque dimensioni (Rend. Accad. Lincei (6), vol. 11, 1er sem. 1930, p. 329). Zbl56.0575.03JFM56.0575.03
  11. [G 1] P. A. GRIFFITHS, Periods of Integrals on Algebraic Manifolds (Bull. Amer. Math. Soc., vol. 76, 1970, p. 228-296). Zbl0214.19802MR41 #3470
  12. [G 2] P. A. GRIFFITHS, Some Transcendental Methods in the Study of Algebraic Cycles (Proc. of the Maryland Conference on Complex Analysis, Lecture Notes in Math., vol. 185, Springer-Verlag). Zbl0208.48502MR46 #9041
  13. [G 3] P. A. GRIFFITHS, On the Periods of Certain Rational Integrals : I and II (Ann. of Math., vol. 90, n° 3, 1969, p. 460-541). Zbl0215.08103MR41 #5357
  14. [H] F. HIRZEBRUCH, Topological Methods in Algebraic Geometry (3e édition), Springer-Verlag. Zbl0376.14001
  15. [Ho] W. HOYT, On Products and Algebraic Families of Jacobian Varieties (Ann. of Math., vol. 77, 1963, p. 415-423). Zbl0154.20701MR27 #148
  16. [H-P] HODGE and PEDOE, Methods of Algebraic Geometry, Cambridge University Press, 1947. MR10,396b
  17. [I-M] V. A. ISKOVSKI and Y. MANIN, Three-Dimensional Quartics and Counterexamples to the Lüroth Problem (Mat. Sbornik, vol. 86, n° 1, 1971). Zbl0222.14009
  18. [L 1] S. LANG, On Quasi-Algebraic Closure (Ann. of Math., vol. 55, 1952, p. 373-390). Zbl0046.26202MR13,726d
  19. [L 2] S. LANG, Abelian Varieties, Interscience Wiley, New York, 1959. Zbl0098.13201MR21 #4959
  20. [L-M-S] LASCU, MUMFORD and SCOTT, The Self-Intersection Formula and the “Formule-Clef” (Proc. of the Cambridge Philosophical Society, vol. 78, 1975, p. 117-123). Zbl0341.14002MR56 #354
  21. [M 1] D. MUMFORD, Prym Varieties I (Contributions to Analysis, Academic Press, New York, 1974). Zbl0299.14018MR52 #415
  22. [M 2] D. MUMFORD, Further Comments on Boundary Points (Woods Hole Summer Institute in Algebraic Geometry, 1964). 
  23. [M 3] D. MUMFORD, Theta Characteristics of an Algebraic Curve (Ann. Sc. Éc. Norm. Sup., vol. 4, 1971). Zbl0216.05904MR45 #1918
  24. [M 4] D. MUMFORD, Varieties Defined by Quadratic Equations (C.I.M.E., Varenna, 1969). Zbl0198.25801
  25. [M 5] D. MUMFORD, Abelian varieties, Oxford University Press, (1970). Zbl0223.14022MR44 #219
  26. [Mu 1] J. P. MURRE, Algebraic Equivalence Modulo Rational Equivalence on a Cubic Threefold (Compositio Math., vol. 25, 1972). Zbl0242.14002MR50 #4576a
  27. [Mu 2] J. P. MURRE, Reduction of the Proof of the Non-Rationality of a Non-Singular Cubic Threefold to a Result of Mumford (Compositio Math., vol. 27, 1973). Zbl0271.14020MR50 #4576b
  28. [Mu 3] J. P. MURRE, Some Results on Cubic Threefolds, dans Classification of Algebraic Varieties and Compact Complex Manifolds (Lecture Notes, n° 412, Springer-Verlag). Zbl0299.14019MR51 #10345
  29. [R] L. ROTH, Sulle V3 algebriche su cui l'aggiunzione si estingue (Rend. Acc. Lincei (8), vol. 9, 1950, p. 246). Zbl0040.08301MR12,739f
  30. [Re] S. RECILLAS, Jacobians of Curves with g1'4 s are the Prym's of Trigonal Curves (Bol. de la Soc. Mat. Mexicana, vol. 19, n° 1, 1974). Zbl0343.14012MR58 #666
  31. [S] P. SAMUEL, Relations d'équivalence en géométrie algébrique (Proc. Inter. Congress Math., Edimbourg, 1958, p. 470-487). Zbl0119.36901MR22 #6807
  32. [Sem C] Séminaire Cartan 1957-1958 (10e année) : Fonctions automorphes. Zbl0101.05601
  33. [Sem Ch] Séminaire Chevalley 1958 (2e année) : Anneaux de Chow et applications. 
  34. [SGA] A. GROTHENDIECK et coll., Séminaire de Géométrie algébrique (Lecture Notes, Springer-Verlag). 
  35. [S-R] J. G. SEMPLE et L. ROTH, Introduction to Algebraic Geometry, Oxford, Clarendon, 1949. Zbl0041.27903MR11,535d
  36. [T 1] A. N. TJURIN, On the Intersections of Quadrics (Russian Math. Surveys, vol. 30, n° 6, 1975). Zbl0339.14020MR54 #12791
  37. [T 2] A. N. TJURIN, The Geometry of the Poincaré Theta-Divisor of a Prym Variety [Izvestia Mat., 39, n° 5, 1975 (en russe)]. Zbl0339.14017MR54 #2664
  38. [Z] S. ZUCKER, Generalized Intermediate Jacobians and the Theorem on Normal Functions (Inventiones Math., vol. 33, 1976, p. 185-222). Zbl0329.14008MR54 #313

Citations in EuDML Documents

top
  1. C. T. C. Wall, Singularities of nets of quadrics
  2. A. Alzati, M. Bertolini, Quartic threefolds containing two skew double lines
  3. Brendan Hassett, Yuri Tschinkel, Quartic del Pezzo surfaces over function fields of curves
  4. S. Bloch, J. P. Murre, On the Chow group of certain types of Fano threefolds
  5. Luciana Picco Botta, Alessandro Verra, The non rationality of the generic Enriques' threefold
  6. Arnaud Beauville, Sous-variétés spéciales des variétés de Prym
  7. Stéphane Druel, Structures de Poisson sur les variétés algébriques de dimension trois
  8. Jean Fresnel, Marius Van Der Put, Uniformisation de variétés de Jacobi et déformations de courbes
  9. Laura Hidalgo-Solís, Sevin Recillas-Pishmish, The fibre of the Prym map in genus four
  10. Chad Schoen, Hodge classes on self-products of a variety with an automorphism

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.